# SDR IPXA2025110746890

- Difficulty date: November 6, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 28,285 hours, 17,523 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: A5241016600040
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SERVICE PANEL 121DL BLANKING PLUG REINFORCEMENT DOUBLER IS CORRODED.  REMOVED AND REPLACED BLANKING PLUG AT LAV SERVICE PANEL 121DL  IAW SRM 51-40-21.
